Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 52, 2020 Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v47.i2.40
pages 35-48

Linear-Quadratic Optimal Control Problem for a Hyperbolic System

Miroslav M. Kopets
National Technical University of Ukraine "Igor Sikorsky Kiev Polytechnic Institute", Kiev

Краткое описание

The paper deals with the linear-quadratic optimal control problem for a hyperbolic system. Simultaneous use of the distributed and boundary controls is supposed. The author for this purpose offers a method of Lagrange multipliers, and the Lagrange function includes not only the partial differential equation, but also boundary conditions. For the considered optimization problem the necessary conditions of optimality are obtained. The analysis of these conditions enables one to deduce the system of Riccati integro-differential equations.


Articles with similar content:

Optimal Control of Heat Transfer Process
Journal of Automation and Information Sciences, Vol.46, 2014, issue 8
Miroslav M. Kopets
Matrix Integro-Differential Riccati Equation for Parabolic System
Journal of Automation and Information Sciences, Vol.46, 2014, issue 1
Miroslav M. Kopets
Optimization of the Process of Vibrations of a Beam
Journal of Automation and Information Sciences, Vol.49, 2017, issue 1
Miroslav M. Kopets
Control Problem with Non-Separated Multipoint and Integral Conditions
Journal of Automation and Information Sciences, Vol.45, 2013, issue 3
Vagif Maarif oglu Abdullayev, Kamil Rajab ogly Aida-zade
The Necessary Optimality Conditions for Continuous Problems of Set Partitioning in Terms of the Theory of Set Functions
Journal of Automation and Information Sciences, Vol.40, 2008, issue 12
Alexandra A. Zhiltsova, Elena M. Kiseleva